# SDR DALA2022121508135

- Difficulty date: December 13, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 107,925 hours, 15,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Crew Rest
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CREW REST RUNNING LEFT LED EXIT SIGN INOPERATIVE.    R & R EMERGENCY EXIT SIGN IN CREW REST REF B767 AMM 33-51. CHECKS GOOD.
